# SDR BAQA088195

- Difficulty date: August 5, 2003
- Submitted: August 25, 2003
- Operation: Air carrier
- Aircraft: N915ME
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6417
- Aircraft time: 6,989 hours
- Engine: Tmeca ARRIEL1C
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Metering Valve
- Part number: 796929
- Part serial: 167
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL FLOW METER COULD NOT SET.  WOULD NOT GIVE CORRECT BURN RATE.  REPLACED WITH SERVICEABLE UNIT.
